Department of Mathematics Research

The Department of Mathematics prides itself on a tradition of active and productive research. Our faculty regularly participates in scholarly research in a multitude of areas in relation to the discipline of Mathematics. They also regularly present at various conferences throughout the world and are published in peer-reviewed journals and publications. 

Click on the below topics to see a list of faculty with research interests in that topic.


Published Work in 2018

  1. D. He, X. Wang, D. Gao and J. Wang, Modeling the 2016-2017 Yemen cholera outbreak with the impact of limited medical resources, Journal of Theoretical Biology, vol. 451, pp. 80-85, 2018.
  2. X. Wang, X.-Q. Zhao and J. Wang, A cholera epidemic model in a spatiotemporally heterogeneous environment, Journal of Mathematical Analysis and Applications, vol. 468, pp. 893-912, 2018.
  3. C. Yang, A. Edwards and J. Wang, On the dynamics of a class of perturbed cyclic Lotka-Volterra systems, International Journal of Biomathematics, vol. 11(4), 1850098, 2018.
  4. C. Yang and J. Wang, On the intrinsic dynamics of bacteria in waterborne infections, Mathematical Biosciences, vol. 296, pp. 71-81, 2018.
  5. C. Yang, D. Posny, F. Bao and J. Wang, A multi-scale cholera model linking between-host and within-host dynamics,International Journal of Biomathematics, vol. 11(3), 1850034, 2018.
  6. Lingju Kong, Homoclinic solutions for a higher order difference equation, Appl. Math. Lett.86(2018), 186--193.
  7. Lingju Kong, Solutions of a class of discrete fourth order boundary value problems, Minimax Theory Appl.3(2018), 35--46.
  8. Yaqin Feng, John R. Graef, Lingju Kong, and Min Wang, The forward and inverse problems for a fractional boundary value problem,Appl. Anal.97(2018), 2474--2484.
  9. John R. Graef, Shapour Heidarkhani, Lingju Kong, and Min Wang, Existence of solutions to a discrete fourth order boundary value problem, Difference Equ. Appl.24(2018), 849--858.
  10. John R. Graef, Shapour Heidarkhani, and Lingju Kong, Existence of solutions to an impulsive Dirichlet boundary value problem, Fixed Point Theory19 (2018), 225--234.
  11. John R. Graef, Johnny Henderson, Lingju Kong, and Sherry Liu, Ordinary Differential Equations and Boundary Value Problems, Volume I: Advanced Ordinary Differential Equations, Trends in Abstract and Applied Analysis, Volume 7, World Scientific Publishing Company, New Jersey, 2018,
  12. John R. Graef, Johnny Henderson, Lingju Kong, and Sherry Liu, Ordinary Differential Equations and Boundary Value Problems, Volume II: Boundary Value Problems, Trends in Abstract and Applied Analysis, Volume 8, World Scientific Publishing Company, New Jersey, 2018.
  13. E. Panagiotou, and K.W. Plaxco, 2018, A topological study of protein folding kinetics Topology ofBiopolymers, AMSContemporary MathematicsSeries(accepted)
  14. E. Panagiotou, 2018, Topological entanglement and its relation to polymer material properties Knots in Hellas II (accepted)
  15. K.C. MIllet, E. Panagiotou, 2018, Linking matrices in systems with periodic boundary conditions J. Phys. A: Math. Theor.51225001
  16. Jacobs, D., Tilstra, D., Benjamin, F., Pittman, S., James, H., Thayer, J., Klingbeil, N. T., Arellano, J., Tyler, C. Adventist Millennials: Measuring Emerging Adults’ Connection to Church. Review of Religious Research. http://dx.doi.org/10.1007/s13644-018-0348-3
  17. Boris Belinskiy, D. Kotval, Optimal design of minimum mass structures for a generalized Sturm-Liouville problem on an interval and a metric graph Electron. J. Differential Equations, 2018, No. 119, 1-18 (2018).
  18. E. Zoog, C. Gao, R Simon, JD Stanley R Moor and et al. “Enhanced Recovery Protocol Compliance Influences Length of Stay: Resolving Barriers to Implementation”, The American Surgeon, 84(6):801-807, 2018.
  19. M. Tripathi, C. Zacheaus K. Doxtater, C.Gao and et al., “Z Probe, an Efficient Tool for Characterizing Long Non-Coding RNA in FFPE Tissues”, Non-Coding RNA, 4-20,2018, doi:10.3390/ncrna4030020.
  20. L. Hayes, C. Gao, L. Ebensperger, and C. Loreto, “Male group members are costly to plurally breeding Octodon degus females”, accepted for publication on oct. 24 2018 by Journal Behavior.
  21. Asplund, John; Loizeaux, Marc; Van der Merwe, Lucas, A note on total domination edge critical graphs. J. Combin. Math. Combin. Comput. 104 (2018), 245–260.